# SDR 98ZZZX2560

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3247
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 643500100
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 596 - AIR TURN BACK.  WHEN THE LANDING GEAR LEVER IS SELECTED UP, THE LEVER STICKS AND A STRIKE OF THE GEAR.  WHEN SELECTED UP, STILL CONTINUED AND GOT WORSE.  LANDING GEAR SELECTOR SWITCH WAS CHANGED AND PERFORMED TEST IAW AMM 32-30-14, PAGE 201.  AIRCRAFT WAS JACKED AND PERFORMED VISUAL INSPECTION OF MLG AND NLG WHEEL WELL PAYING ATTENTION TO DOOR HITS, DENTS, SCRATCHES, ETC.  PERFORMED AUXILIARY BRAKES SYSTEM TEST IAW AMM 32-41-91, PAGE 501, AND WHEEL BALANCE CHECK.  LANDING GEAR CYCLES UP AND DOWN IAW AMM 32-10-14, PAGE 301.
